Q. I have severe leg pain from the last six months. What could be the reason?

Answered by
Dr. Atul Prakash
and medically reviewed by iCliniq medical review team.
Published on Aug 11, 2017

Hello doctor,

Since the last six months, I suddenly developed severe pain in both the legs. It arises from the thigh, goes to the calf, and finally reaches the heel. I am unable to go up the stairs or use the Indian style toilets.

Dr. Atul Prakash

Fitness Expert Orthopedics And Traumatology Physiotherapy Spine Health
#

Hello,

Welcome to icliniq.com.

  • From your description, I feel that you have patellofemoral compression pain, which gets worse on going up and down stairs. After a period of rest, you may feel severe pain in the the knees, but as you walk the pain will ease.
  • I suggest the following:
  1. Take Voveran SR (Diclofenac) 75 mg twice a day for two weeks.
  2. Under the guidance of a professional physiotherapist, do quads strengthening exercises of the closed chain type, hamstring stretches and core strength exercises.
  3. Avoid squatting or using the Indian style toilets.

For further queries consult an orthopaedician and traumatologist online --> https://www.icliniq.com/ask-a-doctor-online/orthopaedician-and-traumatologist

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »

When can physiotherapy be started after bilateral hip replacement surgery?

Query: Hi doctor, I had bilateral hip replacement surgery done recently. The right hip was replaced last month, and the left hip was replaced this month. Is it advisable to do physiotherapy now?  Read Full »

What is the use of Cartigen-Duo and Miol OD tablets?

Query: Hi doctor, I was suggested to use Cartigen-Duo and Miol OD tablets to cure knee pain, which is due to some cartilage damage. How these medicines helpful for this purpose? What is the exact use of Cartigen-Duo and Miol OD tablets? Are there any side effects of the above two medicines? Is there any...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.